Alert archive / Mississippi / Tornado Warnings in 2008

Tornado Warning 141, NWS Memphis, TN

September 2, 2008Lafayette County, Mississippi

NWS Memphis, TN issued this tornado warning at Sep 2, 2008, 4:23 PM CDT for Lafayette County, Mississippi. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2008, 4:23 PM CDT (21:23 UTC)
Expired
Sep 2, 2008, 5:15 PM CDT
In force
52 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

County Lafayette County, MS

The radar

The Memphis radar (KNQA), 118 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 4:45 PM CDTFUNNEL CLOUD3 S Oxford, MSFUNNEL CLOUD REPORTED 3 MILES SOUTH OF OXFORD ALONG COUNTY ROAD 413.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2008-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2008-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 022123
TORMEG
MSC071-022215-
/O.NEW.KMEG.TO.W.0141.080902T2123Z-080902T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
423 PM CDT TUE SEP 2 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 515 PM CDT

* AT 423 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
  PARIS...OR 8 MILES NORTHEAST OF WATER VALLEY...MOVING NORTH AT 35
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OXFORD...BURGESS AND HARMONTOWN.

.HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3419 8951 3420 8962 3443 8972 3456 8971
      3456 8948 3419 8939 3418 8950
TIME...MOT...LOC 2123Z 165DEG 31KT 3426 8952

$$
2 follow-up statements
000 
WWUS54 KMEG 022134
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
434 PM CDT TUE SEP 2 2008

MSC071-022215-
/O.CON.KMEG.TO.W.0141.000000T0000Z-080902T2215Z/
LAFAYETTE MS-
433 PM CDT TUE SEP 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR WESTERN
LAFAYETTE COUNTY...

AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR TAYLOR...OR JUST 
SOUTH OF OXFORD...MOVING NORTH AT 35 MPH.

THIS STORM HAS HAD A HISTORY OF PRODUCING TORNADOES.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BURGESS...ABBEVILLE AND HARMONTOWN.

.HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3419 8951 3420 8962 3443 8972 3456 8971
      3456 8948 3419 8939 3418 8950
TIME...MOT...LOC 2133Z 165DEG 31KT 3433 8954

$$
000 
WWUS54 KMEG 022147
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
447 PM CDT TUE SEP 2 2008

MSC071-022215-
/O.CON.KMEG.TO.W.0141.000000T0000Z-080902T2215Z/
LAFAYETTE MS-
447 PM CDT TUE SEP 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN LAFAYETTE COUNTY...

AT 447 PM CDT...THE PUBLIC REPORTED A FUNNEL CLOUD 3 MILES SOUTH OF 
OXFORD.  THIS TORNADO WAS LOCATED NEAR OXFORD...MOVING NORTH AT 35 
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ABBEVILLE AND HARMONTOWN.

.HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3430 8966 3443 8972 3443 8971 3447 8972
      3456 8971 3456 8948 3431 8942
TIME...MOT...LOC 2147Z 165DEG 31KT 3441 8956

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Sep 2, 3:33 PM CDT, 50 minutes earlier.

Area forecast discussion, Sep 2, 3:33 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
333 PM CDT TUE SEP 2 2008

.DISCUSSION...

CURRENTLY...TROPICAL DEPRESSION GUSTAV IS LOCATED NEAR SHREVEPORT
THIS AFTERNOON. RAIN BANDS ASSOCIATED WITH THE SYSTEM HAVE MOVED
INTO EAST CENTRAL ARKANSAS AND NORTHWEST MISSISSIPPI WHILE THE
REMAINDER OF THE MID SOUTH IS MOSTLY CLOUDY AND DRY. TEMPERATURES
RANGE FROM THE UPPER 80S IN PARIS TENNESSEE TO AROUND 80 WHERE THE
RAIN IS FALLING OVER SOUTHWEST PORTIONS OF THE FORECAST AREA.
WINDS ARE GENERALLY EAST SOUTHEAST AT 10 TO 15 MPH WITH HIGHER
GUSTS EXCEPT IN THE RAIN BANDS WHERE WINDS ARE 20 MPH WITH GUSTS
TO 30 MPH. WILL CONTINUE THE WIND ADVISORY THROUGH 7 PM.

TONIGHT THROUGH WEDNESDAY...THE REMNANTS OF GUSTAV WILL MEANDER
SLOWLY NORTH THROUGH THE ARKLATEX THROUGH WEDNESDAY AFTERNOON.
RAIN CHANCES WILL BE HIGHEST ACROSS EAST CENTRAL ARKANSAS AND
NORTHWEST MISSISSIPPI TONIGHT SHIFTING SLOWLY NORTHWARD THROUGH
EASTERN ARKANSAS ON WEDNESDAY. THE AXIS OF HEAVY RAIN IS STILL
FORECAST TO REMAIN WEST OF THE AREA. HOWEVER THE 12Z MODELS HAVE
SHIFTED THIS AXIS A LITTLE TO THE EAST TOWARD THE MID SOUTH
THROUGH WEDNESDAY. AREAS IN EAST ARKANSAS AND NORTHWEST
MISSISSIPPI COULD RECEIVE UP TO 3 INCHES OF RAIN BY WEDNESDAY
AFTERNOON. FLASH FLOOD GUIDANCE VALUES ARE FAIRLY HIGH AND FOR NOW
WILL HOLD OFF ON A FLASH FLOOD WATCH. WILL CONTINUE MENTION OF
LOCALIZED FLOODING IN THE HWO.

A SLIGHT RISK OF SEVERE WEATHER WILL CONTINUE INTO THE EARLY
EVENING HOURS ACROSS EAST CENTRAL ARKANSAS AND NORTHWEST
MISSISSIPPI. A MOIST AND SLIGHTLY UNSTABLE AIRMASS...LIFTED INDEX
VALUES -2C...COMBINED WITH AMOUNTS OF LOW LEVEL SHEAR...0-1KM
ASSOCIATED WITH THE CIRCULATION OF GUSTAV COULD RESULT IN A FEW
DISCRETE CELLS WITHIN THE RAIN BANDS. THESE DISCRETE CELLS COULD
PRODUCE DAMAGING WINDS AND A BRIEF TORNADO. THE SEVERE WEATHER
THREAT WILL REAPPEAR WEDNESDAY AFTERNOON AND SHIFT NORTH INTO
EASTERN ARKANSAS.

THURSDAY AND FRIDAY...THE 12Z GFS HAS COME AROUND TO THE ECMWF IN
LIFTING THE REMNANTS OF GUSTAV NORTHEAST OF THE REGION AS AN
UPPER TROF MOVES INTO THE CENTRAL PLAINS AND ABSORBS THE SYSTEM.
ON THURSDAY THE HEAVIEST RAIN MAY LIFT ACROSS NORTHEAST ARKANSAS
AND THE MISSOURI BOOTHEEL BEFORE MOVING NORTH OF THE AREA. SOME
SHOWERS WILL LINGER INTO THE EARLY PART OF THE WEEKEND.

EXTENDED...WEAK HIGH PRESSURE WILL RESULT IN MOSTLY DRY WEATHER
AND SEASONABLE TEMPERATURES FOR THE WEEKEND. 12Z LONG RANGE MODELS
INDICATE THAT A FRONT MAY MOVE ACROSS THE AREA EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  75  84  73  85 /  70  60  50  70
MKL  70  86  70  86 /  20  20  30  60
JBR  72  81  70  82 /  70  80  80  80
TUP  72  85  70  87 /  40  40  30  50

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR PHILLIPS.

MO...NONE.
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR COAHOMA-QUITMAN-
     TALLAHATCHIE.

TN...NONE.
&&

SJM
Hazardous weather outlook, Sep 2, 7:21 AM CDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
721 AM CDT TUE SEP 2 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-031230-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
721 AM CDT TUE SEP 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND A FEW ISOLATED
TORNADOES WILL BE POSSIBLE TODAY AS BANDS OF PRECIPITATION FROM
GUSTAV MOVE ACROSS THE AREA. THE BEST CHANCE FOR SEVERE WEATHER
WILL BE ACROSS AREAS SOUTHWEST OF A LINE FROM MARIANNA ARKANSAS TO
CHARLESTON MISSISSIPPI.

WINDS UP TO 25 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED ACROSS
LEE COUNTY IN ARKANSAS AND COAHOMA...QUITMAN...AND TALLAHATCHIE
COUNTIES IN MISSISSIPPI TODAY. A WIND ADVISORY IS IN EFFECT FOR
THESE COUNTIES THROUGH 700 PM CDT.

HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE TODAY AND
TONIGHT AS RAIN BANDS FROM GUSTAV ROTATE ACROSS SOUTHERN PORTIONS
OF THE MIDSOUTH. LOCATIONS SOUTHWEST OF A MARIANNA ARKANSAS TO
COFFEEVILLE MISSISSIPPI LINE WILL SEE 1 TO 2 INCHES OF RAIN WITH
LOCALLY HIGHER AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS INCLUDING DAMAGING WINDS
AND ISOLATED TORNADOES WILL BE POSSIBLE ON WEDNESDAY ACROSS AREAS
WEST OF A LINE FROM CORNING ARKANSAS TO CHARLESTON MISSISSIPPI
INCLUDING THE CITY OF JONESBORO. THE BEST TIME FRAME FOR SEVERE
THUNDERSTORM DEVELOPMENT WILL BE DURING THE AFTERNOON AND EVENING
HOURS AS BANDS OF SHOWERS AND THUNDERSTORMS FROM GUSTAV MOVE
ACROSS THE MIDSOUTH.

THE HEAVY RAINFALL AND FLOODING THREAT WILL CONTINUE WEDNESDAY
AND INTO THURSDAY AS GUSTAV MOVES ACROSS ARKANSAS AND EVENTUALLY
INTO THE MIDSOUTH. LOCATIONS WEST OF INTERSTATE 55...INCLUDING
EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST
MISSISSIPPI...WILL SEE 1 TO 3 INCHES OF RAIN WITH LOCALLY HIGHER
AMOUNTS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED IN SUPPORT OF SEVERE
WEATHER OPERATIONS TODAY AND WEDNESDAY ACROSS EASTERN ARKANSAS AND
NORTHWEST MISSISSIPPI. SPOTTERS ARE ENCOURAGED TO REPORT ANY
SEVERE WEATHER...STRONG WIND GUSTS...OR FLOODING THAT OCCURS THIS
WEEK TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.

KNS

In the hours before

Special weather statement, Sep 2, 3:23 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
323 PM CDT TUE SEP 2 2008

MSZ021-022100-
YALOBUSHA MS-
323 PM CDT TUE SEP 2 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  EASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 11
MILES SOUTHEAST OF COFFEEVILLE AT 323 PM CDT...MOVING NORTHWEST AT 40
MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. THIS
STORM DOES SHOW SIGNS OF WEAK ROTATION.

PEOPLE IN YALOBUSHA COUNTY...INCLUDING THE CITY OF WATER VALLEY...
SHOULD MONITOR THIS STORM CLOSELY..
Special weather statement, Sep 2, 3:29 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
329 PM CDT TUE SEP 2 2008

MSZ022-022100-
CALHOUN MS-
329 PM CDT TUE SEP 2 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  WESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3
MILES SOUTHEAST OF BIG CREEK AT 329 PM CDT...MOVING NORTH AT 35 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. THIS
STORM IS SHOWING SIGNS OF WEAK ROTATION.

PEOPLE IN CALHOUN COUNTY SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 400 PM CDT.
Special weather statement, Sep 2, 3:49 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
349 PM CDT TUE SEP 2 2008

MSZ012-013-021-022115-
LAFAYETTE MS-PANOLA MS-YALOBUSHA MS-
349 PM CDT TUE SEP 2 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  WESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3
MILES SOUTH OF WATER VALLEY AT 349 PM CDT...MOVING NORTH AT 35 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. THIS
STORM SHOWS SIGNS OF WEAK ROTATION.

PEOPLE IN LAFAYETTE...PANOLA AND YALOBUSHA COUNTIES...INCLUDING THE
CITY OF WATER VALLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 415 PM CDT.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 3:56 PM CDTTornado WarningMEGCalhoun, Lafayette, Yalobusha34 min
Sep 2, 4:11 PM CDTTornado WarningMEGLafayette, Panola34 min
Sep 2, 4:38 PM CDTTornado WarningMEGTate22 min
Sep 2, 5:07 PM CDTTornado WarningMEGLafayette, Marshall, Tate23 min

Nearby

Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.